# SDR VNAA2018071699903

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 32,943 hours, 32,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM IS CORRODED AT 2 FASTENER HOLE LOCATIONS BETWEEN FS 589- FS 621. REMOVED AND REPLACED SEAT RAIL BEAM P/N 601R35031-263 BETWEEN FS 569.00 AND FS 610 AT LBL 27 IAW REO 601R-53-61-6630 REV- DATED 2018-07-08 AND SNIEO S15 DRAWING NUMBER 601R35031.
